Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Perlman, M."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

de Meza, David ORCID: 0000-0002-5638-8310 and Perlman, M. (1985) Increasing returns and the foundation of unemployment theory. Journal of Post-Keynesian Economics, 7 (3). pp. 385-395. ISSN 0160-3477

This list was generated on Sat Jul 13 23:51:41 2024 BST.